# SDR K3HA980049

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: BAC1522339556
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST SET OF TRACK LIGHT EMERGENCY BY AFT LAV TAPED DOWN NEED TO REPLACE TRACK.  REPLACED TRACK COVER SECTION.  OPS CHECK OK REF MM 33-59-00.
